Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 795106, 8 pages
http://dx.doi.org/10.1155/2011/795106
Research Article

Idealization of Some Topological Concepts

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid 21163, Jordan

Received 4 December 2010; Accepted 21 March 2011

Academic Editor: Stefan Samko

Copyright © 2011 B. Al-Nashef and K. Al-Zoubi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Janković and T. R. Hamlett, โ€œNew topologies from old via ideals,โ€ The American Mathematical Monthly, vol. 97, no. 4, pp. 295โ€“310, 1990. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  2. C. Dorsett, โ€œThe semi-open set generated topology,โ€ Questions and Answers in General Topology, vol. 14, no. 1, pp. 3โ€“7, 1996. View at Google Scholar ยท View at Zentralblatt MATH
  3. O. Njastad, โ€œOn some classes of nearly open sets,โ€ Pacific Journal of Mathematics, vol. 15, pp. 961โ€“970, 1965. View at Google Scholar
  4. A. Al-Omari and T. Noiri, โ€œCharacterization of nearly Lindelöf spaces,โ€ Jordanian Journal of Mathematics and Statistics, vol. 3, no. 2, pp. 81โ€“92, 2010. View at Google Scholar
  5. F. Cammaroto and G. Santoro, โ€œSome counterexamples and properties on generalizations of Lindelöf spaces,โ€ International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 737โ€“746, 1996. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  6. K. Dlaska, N. Ergun, and M. Ganster, โ€œCountably S-closed spaces,โ€ Mathematica Slovaca, vol. 44, no. 3, pp. 337โ€“348, 1994. View at Google Scholar
  7. K. Al-Zoubi and B. Al-Nashef, โ€œThe topology of ω-open subsets,โ€ Al-Manarah, vol. 9, no. 2, pp. 169โ€“179, 2003. View at Google Scholar
  8. V. Renuka Devi, D. Sivaraj, and T. Tamizh Chelvam, โ€œCodense and completely codense ideals,โ€ Acta Mathematica Hungarica, vol. 108, no. 3, pp. 197โ€“205, 2005. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet
  9. M. K. Gupta and T. Noiri, โ€œC-compactness modulo an ideal,โ€ International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 78135, 12 pages, 2006. View at Google Scholar ยท View at Zentralblatt MATH
  10. J. Kaniewski and Z. Piotrowski, โ€œConcerning continuity apart from a meager set,โ€ Proceedings of the American Mathematical Society, vol. 98, no. 2, pp. 324โ€“328, 1986. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH ยท View at MathSciNet